# SDR 2004FA0000438

- Difficulty date: May 25, 2004
- Submitted: June 21, 2004
- Operation: General aviation
- Aircraft: N4426C
- Make and model: Cessna 195
- Aircraft serial: 16011
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 03227091
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ORIGINAL MAGNESIUM IB AILERON HINGE BRACKETS AND FOUND SOME OR ALL OF THE FOLLOWING CONDITIONS:  SEVERELY CORRODED BRACKET BODY AROUND MOUNT AND BEARING BOSS.  CRACKS SPANNING COMPLETELY ACROSS THE BEARING BOSS AND/OR MOUNTING FEET.  PRIMER AND/OR BODY FILLER TO HIDE CRACKING OF BRACKETS (THIS CONDITION FOUND ON TWO DIFFERENT SETS OF THESE BRACKETS).  WE ARE FINDING 85 PERCENT OF THE ORIGINAL BRACKETS UNAIRWORHTY DUE TO CORROSION, 35 PERCENT ARE CRACKED.
